Abstract and Applied Analysis

h -Stability of Dynamic Equations on Time Scales with Nonregressivity

Sung Kyu Choi, Yoon Hoe Goo, and Namjip Koo

Full-text: Open access

Abstract

We study the h -stability of dynamic equations on time scales, without the regressivity condition on the right-hand side of dynamic equations. This means that we can include noninvertible difference equations into our results.

Article information

Source
Abstr. Appl. Anal., Volume 2008 (2008), Article ID 632473, 13 pages.

Dates
First available in Project Euclid: 9 September 2008

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1220969178

Digital Object Identifier
doi:10.1155/2008/632473

Mathematical Reviews number (MathSciNet)
MR2417228

Zentralblatt MATH identifier
1154.34023

Citation

Choi, Sung Kyu; Goo, Yoon Hoe; Koo, Namjip. $h$ -Stability of Dynamic Equations on Time Scales with Nonregressivity. Abstr. Appl. Anal. 2008 (2008), Article ID 632473, 13 pages. doi:10.1155/2008/632473. https://projecteuclid.org/euclid.aaa/1220969178


Export citation

References

  • S. Hilger, ``Analysis on measure chains---a unified approach to continuous and discrete calculus,'' Results in Mathematics, vol. 18, no. 1-2, pp. 18--56, 1990.
  • M. Bohner and A. Peterson, Dynamic Equations on Time Scales: An Introduction with Applications, Birkhäuser, Boston, Mass, USA, 2001.
  • S. K. Choi, N. J. Koo, and D. M. Im, ``$h$-stability for linear dynamic equations on time scales,'' Journal of Mathematical Analysis and Applications, vol. 324, no. 1, pp. 707--720, 2006.
  • M. Pinto, ``Perturbations of asymptotically stable differential systems,'' Analysis, vol. 4, no. 1-2, pp. 161--175, 1984.
  • S. K. Choi and N. J. Koo, ``Variationally stable difference systems by $n_\infty $-similarity,'' Journal of Mathematical Analysis and Applications, vol. 249, no. 2, pp. 553--568, 2000.
  • S. K. Choi, N. J. Koo, and H. S. Ryu, ``$h$-stability of differential systems via $t_\infty $-similarity,'' Bulletin of the Korean Mathematical Society, vol. 34, no. 3, pp. 371--383, 1997.
  • M. Pinto, ``Integral inequalities of Bihari-type and applications,'' Funkcialaj Ekvacioj, vol. 33, no. 3, pp. 387--403, 1990.
  • R. J. Marks II, I. A. Gravagne, J. M. Davis, and J. J. DaCunha, ``Nonregressivity in switched linear circuits and mechanical systems,'' Mathematical and Computer Modelling, vol. 43, no. 11-12, pp. 1383--1392, 2006.
  • R. Agarwal, M. Bohner, D. O'Regan, and A. Peterson, ``Dynamic equations on time scales: a survey,'' Journal of Computational and Applied Mathematics, vol. 141, no. 1-2, pp. 1--26, 2002.
  • V. Lakshmikantham, S. Sivasundaram, and B. Kaymakcalan, Dynamic Equations on Measure Chains, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1996.
  • C. Pötzsche, Langsame Faserbünder dynamischer Gleichungen auf Ma$\ss$ketten, Ph.D. thesis, Universität Augsburg, Augsburg, Germany, 2002.
  • J. J. DaCunha, ``Stability for time varying linear dynamic systems on time scales,'' Journal of Computational and Applied Mathematics, vol. 176, no. 2, pp. 381--410, 2005.
  • R. Agarwal, M. Bohner, and A. Peterson, ``Inequalities on time scales: a survey,'' Mathematical Inequalities & Applications, vol. 4, no. 4, pp. 535--557, 2001.
  • S. K. Choi and N. J. Koo, ``$h$-stability for nonlinear perturbed systems,'' Annals of Differential Equations, vol. 11, no. 1, pp. 1--9, 1995.